RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 1, Pages 83–86 (Mi faa286)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Bifurcations of Critical Tori for Functionals with $3$-Circular Symmetry

A. V. Gnezdilov

Voronezh State University

DOI: https://doi.org/10.4213/faa286

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:1, 67–69

Bibliographic databases:

UDC: 517.9
Received: 30.03.1998
Revised: 26.03.1999

Citation: A. V. Gnezdilov, “Bifurcations of Critical Tori for Functionals with $3$-Circular Symmetry”, Funktsional. Anal. i Prilozhen., 34:1 (2000), 83–86; Funct. Anal. Appl., 34:1 (2000), 67–69

Citation in format AMSBIB
\Bibitem{Gne00}
\by A.~V.~Gnezdilov
\paper Bifurcations of Critical Tori for Functionals with $3$-Circular Symmetry
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 1
\pages 83--86
\mathnet{http://mi.mathnet.ru/faa286}
\crossref{https://doi.org/10.4213/faa286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756738}
\zmath{https://zbmath.org/?q=an:0985.37047}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 1
\pages 67--69
\crossref{https://doi.org/10.1007/BF02467070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087490500009}


Linking options:
  • http://mi.mathnet.ru/eng/faa286
  • https://doi.org/10.4213/faa286
  • http://mi.mathnet.ru/eng/faa/v34/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    2. E. V. Bukhonova, “Forma klyuchevoi funktsii v zadache o modelirovanii vetvlenii periodicheskikh ekstremalei s rezonansom 1:1:1”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 23–32  mathnet  crossref
    3. E. V. Derunova, Yu. I. Sapronov, “Application of normalized key functions in a problem of branching of periodic extremals”, Russian Math. (Iz. VUZ), 59:8 (2015), 9–18  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:250
    Full text:110
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020